Search for:
  
Results for:
(timestamp:[NOW/DAY-30DAY TO NOW] AND pubDate:[2015 TO *]) AND pubDate:"2016"
  
19 records

sorted by

relevance |

year

Results per page
Mark
or
Clear
all on page

Mark records to export

        
  Page of 1  

View printer friendly       
 14.
On the existence of self-similar converging shocks for an arbitrary equation of state
Boyd, Zachary M. ; Ramsey, Scott D. ; Baty, Roy S.ORCID
The Quarterly Journal of Mechanics and Applied Mathematics ; Vol.70, iss.4, p.401-417 ; November 1, 2017
Mark
or
Clear
all on page